Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Compactness results in Symplectic Field Theory

Frederic Bourgeois, Yakov Eliashberg, Helmut Hofer, Kris Wysocki and Eduard Zehnder

Geometry & Topology 7 (2003) 799–888
Bibliography
1 F Bourgeois, A Morse–Bott approach to contact homology, from: "Symplectic and contact topology: interactions and perspectives (Toronto, ON/Montreal, QC, 2001)", Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 55 MR1969267
2 P Deligne, D Mumford, The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math. (1969) 75 MR0262240
3 T Ekholm, J Etnyre, M Sullivan, Legendrian submanifolds in $\mathbb{R}^{2n+1}$ and contact homology, arXiv:math.SG/0210124
4 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
5 Y Eliashberg, H Hofer, D Salamon, Lagrangian intersections in contact geometry, Geom. Funct. Anal. 5 (1995) 244 MR1334868
6 A Floer, The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math. 41 (1988) 775 MR948771
7 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
8 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
9 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
10 H Hofer, C Viterbo, The Weinstein conjecture in the presence of holomorphic spheres, Comm. Pure Appl. Math. 45 (1992) 583 MR1162367
11 H Hofer, E Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhäuser Advanced Texts: Basler Lehrbücher, Birkhäuser Verlag (1994) MR1306732
12 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations I: Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
13 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisation IV: Asymptotics with degeneracies, from: "Contact and symplectic geometry (Cambridge, 1994)", Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 78 MR1432460
14 H Hofer, K Wysocki, E Zehnder, Correction to: “Properties of pseudoholomorphic curves in symplectisations I: Asymptotics”, Ann. Inst. H. Poincaré Anal. Non Linéaire 15 (1998) 535 MR1632925
15 H Hofer, K Wysocki, E Zehnder, The dynamics on three-dimensional strictly convex energy surfaces, Ann. of Math. $(2)$ 148 (1998) 197 MR1652928
16 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectizations III: Fredholm theory, from: "Topics in nonlinear analysis", Progr. Nonlinear Differential Equations Appl. 35, Birkhäuser (1999) 381 MR1725579
17 H Hofer, K Wysocki, E Zehnder, The asymptotic behavior of a finite energy plane, preprint, ETHZ (2001) 1
18 H Hofer, K Wysocki, E Zehnder, Finite energy cylinders of small area, Ergodic Theory Dynam. Systems 22 (2002) 1451 MR1934144
19 H Hofer, K Wysocki, E Zehnder, Finite energy foliations of tight three-spheres and Hamiltonian dynamics, Ann. of Math. $(2)$ 157 (2003) 125 MR1954266
20 C Hummel, Gromov's compactness theorem for pseudo-holomorphic curves, Progress in Mathematics 151, Birkhäuser Verlag (1997) MR1451624
21 E N Ionel, T H Parker, Relative Gromov–Witten invariants, Ann. of Math. $(2)$ 157 (2003) 45 MR1954264
22 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants, Ann. of Math. $(2)$ 159 (2004) 935 MR2113018
23 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3–folds, Invent. Math. 145 (2001) 151 MR1839289
24 J Li, A degeneration formula of GW–invariants, J. Differential Geom. 60 (2002) 199 MR1938113
25 M P Muller, Gromov's Schwarz lemma as an estimate of the gradient for holomorphic curves, from: "Holomorphic curves in symplectic geometry", Progr. Math. 117, Birkhäuser (1994) 217 MR1274931
26 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1998) MR1698616
27 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
28 S Wolpert, On the Weil–Petersson geometry of the moduli space of curves, Amer. J. Math. 107 (1985) 969 MR796909